# SDR SWIA202053811

- Difficulty date: September 30, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat Track
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK 2-2 HAS LIGHT SURFACE CORROSION ON THE LOWER SIDE.  C-CHECK RO 11/3/2020.  REPAIRED LT SLAT TRACK 2-2, REF MHIRJ REO.  COMPLIED WITH SKYWEST TASK CARD.  NO WEIGHT LOSS OR GAIN BLEND REPAIR ONLY.
